MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY MASIMOSET RED LNC-10 LNCS PATIENT CABLE; OXIMETER

MASIMO - 15750 ALTON PKWY MASIMOSET RED LNC-10 LNCS PATIENT CABLE; OXIMETER
Model Number 2056
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/20/2022
Type of Reportable Event Death
Additional Manufacturer Narrative
Additional manufacturing narrative: other text: masimo obtained the report information through the maude database.Per communication with the mdr team, "these reports are from our backlog of 21 cfr 803.22(b)(2) notifications before july 2023.The fda does not plan to issue acknowledgement letters to firms who submitted the 803.22 reports or to a firm who is the manufacturer of the subject device prior to the july 2023 date." no additional details are available at this time.H3 other text: device not returned.
 
Event or Problem Description
Per the maude database- ge healthcare became aware of a patient death which involved another manufacturer's product.A masimo sp02 cable was identified as having been involved with a patient death in 2022.
 
Additional Manufacturer Narrative
Masimo obtained the report information through the maude database.Per communication with the mdr team, "these reports are from our backlog of 21 cfr 803.22(b)(2) notifications before july 2023.The fda does not plan to issue acknowledgement letters to firms who submitted the 803.22 reports or to a firm who is the manufacturer of the subject device prior to the july 2023 date." no device lot number was included in the maude data therefore no updates are able to be provided to supplement this information including the date of manufacture.No additional details are available at this time.This supplemental mdr updates the brand name to masimoset red lnc-10 lncs® patient cable to ensure correlation with the gudid database.
 
Event or Problem Description
Per the maude database- ge healthcare became aware of a patient death which involved another manufacturer's product.  a masimo spo2 cable was identified as having been involved with a patient death in 2022.
 
Additional Manufacturer Narrative
Other, other text: udi related data quality updates only.This correction updates the udi number to include the di and pi fields, all numbers, letters, parentheses, and symbols.As the lot number information was not available for the cable, only the device identifier (01) portion of the udi is provided in this follow-up mdr.As a result, the production identifiers pertaining to manufacturing/production date (11) and batch/lot number (10) could not be included in the udi.H3 other text : product not returned.
 
Event or Problem Description
Per the maude database - ge healthcare became aware of a patient death which involved another manufacturer's product.A masimo spo2 cable was identified as having been involved with a patient death in 2022.

Brand Name
MASIMOSET RED LNC-10 LNCS PATIENT CABLE
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
tahereh sedighi
15750 alton pkwy
irvine, CA 92618
9492977862
MDR Report Key17882816
Report Number3019388613-2023-00245
Device Sequence Number15306315
Product Code DQA
UDI-Device Identifier00843997001267
UDI-Public(01)00843997001267
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2056
Device Catalogue Number2056
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer06/11/2024
07/10/2024
Initial Report FDA Received Date10/05/2023
Supplement Report FDA Received Date06/24/2024
07/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown